# SDR SWAA2024061998695

- Difficulty date: June 5, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N8576Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63590
- Aircraft time: 19,355 hours, 10,056 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Baffle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500h
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO STA 500H AFT BAFFLE CLIP 143A7502-156 HAS CRACK AT FASTENER HOLE<[01] REMOVED AND REPLACED -156 CLIP IAW B737-800 SRM 51-40-02 BAC DWG 143A7505 REV:B;[02] 01 - REMOVED AND REPLACED PER [B737-800 SRM 51-40-02; BAC DWG 143A7505 REV:B];[03] VERIFIED 01 - REMOVED AND REPLACED PER [B737-800 SRM 51-40-02; BAC DWG 143A7505 REV:B]
